# SDR AALA202012029006

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM10869
- Condition: No Test
- Location: Pax Door
- Part time: 26,503 hours, 10,554 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PASSENGER CREW DOOR 842 AT AFT GALLEY AREA DAMPER DOESN`T WORK CORRECTLY.  REPLACED DOOR DAMPER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA, PER AMM 52-13-14-400-001- B.
